MAUDE Adverse Event Report: ENCORE MEDICAL LP 3D KNEE; INSERT, 3D EX SZ 8RT 9MM

ENCORE MEDICAL LP 3D KNEE; INSERT, 3D EX SZ 8RT 9MM
Model Number 392-09-708
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as instability.The previous surgery and the surgery detailed in this event occurred 4 months apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at hospital and not made available to djo surgical for examination.A review of the device history record (dhr) shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There was a nonconformance in main part #392-09-708, insert, 3d ex sz 8rt 9mm which documents that out of 20 parts lot, 2 parts were rejected and scrapped out of which 1 part was due to pulled out of fixture and the other was due to nick on the part.All other items in the lot were met with fit, form and function requirements.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to instability.There were no findings during this evaluation that indicate the reported device was defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, inadequate soft tissue support, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - due to instability.9mm liner was removed and replaced with a 6/11 insert.

Brand Name
3D KNEE
Common Device Name
INSERT, 3D EX SZ 8RT 9MM
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd
austin TX 78758 5445
MDR Report Key12281655
Report Number1644408-2021-00801
Device Sequence Number17095750
Product Code OIY
UDI-Device Identifier00888912120289
UDI-Public(01)00888912120289
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K091956
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/16/2023
Device Model Number392-09-708
Device Catalogue Number392-09-708
Device Lot Number330G1115
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2021
Initial Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR